# SDR SWAA2019021829665

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 60,316 hours, 35,560 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 3818001005
- Part serial: 5308
- Condition: Faulty
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED UPON SELECTING FLAPS 1, SLAT NR 4 WAS FULLY EXTENDED.  R&R NR 4 LEADING EDGE SLAT ACTUATOR PER AMM.
